# SDR REXA2016060301070

- Difficulty date: June 3, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 21,379 hours, 13,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE, PASSENGER SIDE SEAT RAILS BETWEEN FS 600 TO FS 720.85.  3 EA AT STR 15R HAVE NUMEROUS SPOTS OF CORROSION.  CLEANED RT TRACK FROM FS 600 TO FS 672 IAW AMM 51-26-00-110-801-A01.  NO CORROSION NOTED.  R & R RT TRACK FROM FS 672 TO FS 720.85 IAW AMM 53-00-49-400-801-A07, SRM 51-40-11-001-001-A01 AND REO: 670-53-00-343, REV M DATED 2015/10/19.
